I have been in Junel FE 1/20 for three months now. I had my period on Jan 1st. It was my regular period. 3 days of bleeding and the fourth day spotting. Then on February I did not have my regular period. The first week of February I had discharge that looked like it could be old blood, but I never bleed to the point that I had to have pads or tampons on. In March same thing happened. I saw a spot of blood in the toilet water, but I am not sure if this was my period. Has anyone in this pill experienced such situation? I thought that the pill would make my period regular because before it was not. I am not sure what to think. Let me know.
Bleeding in between menstrual cycles is called intermenstrual bleeding and chances of genital infection or cervical polyps are there. They are tiny, harmless growths on the outer surface of the cervix and can bleed after intense sexual intercourse. Stress and anxiety can also cause intermenstrual bleeding.
Other causes may be uterine fibroids,miscarriage after a pregnancy,ectopic pregnancy,fluctuation in hormone levels,IUD(intrauterine device)use,use of anticoagulant drugs and hypothyroidism.
Please get yourself evaluated by a gynecologist as pelvic examination and investigations are required to confirm a diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.